Header

UZH-Logo

Maintenance Infos

Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula


Bertoin, Jean; Yor, Marc (2014). Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula. Bulletin of the London Mathematical Society, 46(3):553-560.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

39 downloads since deposited on 24 Sep 2014
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > General Mathematics
Language:English
Date:30 March 2014
Deposited On:24 Sep 2014 15:00
Last Modified:30 Jul 2020 14:31
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0024-6093
OA Status:Green
Publisher DOI:https://doi.org/10.1112/blms/bdu014

Download

Green Open Access

Download PDF  'Local times for functions with finite variation: two versions of Stieltjes change-of-variables formula'.
Preview
Content: Published Version
Language: English
Filetype: PDF
Size: 142kB
View at publisher